# SDR CA130603001

- Difficulty date: May 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW120
- System (JASC): 6100 · Propeller System
- Part: Bearing
- Condition: Damaged
- Location: Prop Blade
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED VIBRATIONS ON DESCENT AND REDUCED POWER TO COMPLETE LANDING. ON INSPECTION MAINTENANCE CREW FOUND PROPELLER BLADE RETAINING BEARINGS AND RACE TO BE DAMAGED.
